Affordable Access

Access to the full text

Joint decomposition of Boolean functions on the basis of a solution of logic equations

Authors
  • Bibilo, P. N.1
  • 1 National Academy of Sciences of Belarus, ul. Surganov 6, Minsk, 220012, Belarus , Minsk (Belarus)
Type
Published Article
Journal
Automatic Control and Computer Sciences
Publisher
Allerton Press, Inc.
Publication Date
Oct 01, 2008
Volume
42
Issue
5
Pages
268–275
Identifiers
DOI: 10.3103/S0146411608050064
Source
Springer Nature
Keywords
License
Yellow

Abstract

It is proposed that the apparatus of logic equations be used to achieve an exact solution of the problem of joint decomposition of a system of Boolean functions with respect to a two-block partitioning of the set of arguments.

Report this publication

Statistics

Seen <100 times